# SDR TWAA9809404

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 9 MAINTENANCE CHECK, FOUND ONE INCH CRACK IN CENTER OF CENTER SUPPORT IN BIRD CAGE.  REPAIRED CRACK IN CENTER SUPPORT IN BIRD CAGE PER SRM 53-01 PAGE 10.  (X)
